I was on Ambien for about 4-5 nights a week for about 2 months and about a week ago I decided I didn't need it anymore. I get the common withdrawal side effect of not being able to sleep as well without it (I only get a few hours a night) but that isn't what is bothering me. I've been having these terribly realistic nightmares, almost like its a lucid nightmare. All these nightmares are like horror movies. It is the most terrible thing I have experienced as far as nightmares and I'm wondering if this is a normal side effect of withdrawal? I see people complaining of having nightmares while ON ambien, but its just the opposite for me.
Hello Rexxed. I would say yes. Its a withdrawl, meaning the nightmares. You might go back and take a smaller dose , remain on it for a time, then cut that dose again. A slow gradual taper might help ease or eliminate these nightmares. In the case of Ambien, its recommened to taper off from the drug, to avoid withdrawls. Either way, I hope they do leave. Regards, pledge
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2011 • 1 answer
Posted 12 Nov 2011 • 1 answer
Posted 9 Aug 2014 • 2 answers
Posted 12 Nov 2015 • 2 answers
Posted 22 Feb 2016 • 2 answers